# SDR SB07058

- Difficulty date: August 2, 2007
- Submitted: August 3, 2007
- Operation: Air carrier
- Aircraft: N453UW
- Make and model: Boeing 737-4B7
- Aircraft serial: 24980
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 20131ASMI
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLL - MAINTENANCE REPORTED THE AFT LEFT AND AFT RIGHT EMERGENCY LIGHT BATTERY PACKS WILL NOT HOLD A CHARGE.  MAINTENANCE REMOVED AND REPLACED THE AFT LEFT AND AFT RIGHT EMERGENCY LIGHT BATTERY PACKS.  OPERATIONAL CHECK GOOD.
